Differential geometry of quaternionic manifolds
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 1, p. 31-55
@article{ASENS_1986_4_19_1_31_0,
     author = {Salamon, S. M.},
     title = {Differential geometry of quaternionic manifolds},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 19},
     number = {1},
     year = {1986},
     pages = {31-55},
     doi = {10.24033/asens.1503},
     zbl = {0616.53023},
     mrnumber = {87m:53079},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1986_4_19_1_31_0}
}
Salamon, S. M. Differential geometry of quaternionic manifolds. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 1, pp. 31-55. doi : 10.24033/asens.1503. http://www.numdam.org/item/ASENS_1986_4_19_1_31_0/

[A] M. F. Atiyah, Instantons in Two and Four Dimensions (Commun. Math. Phys., Vol. 93, 1984, pp. 437-451). | MR 763752 | Zbl 0564.58040

[ADHS] M. F. Atiyah, V. G. Drinfeld, N. J. Hitchin and Y. I. Manin, Construction of Instantons (Phys. Lett., Vol. 65A, 1978, pp. 185-187). | MR 598562 | Zbl 0424.14004

[AHS] M. F. Atiyah, N. J. Hitchin and I. M. Singer, Self-duality in Four-Dimensional Riemannian Geometry (Proc. R. Soc. Lond. Ser. A, Vol. 362, 1978, pp. 425-461). | MR 506229 | Zbl 0389.53011

[BS] S. R. Barker and S. M. Salamon, Analysis on a Generalized Heisenberg Group (J. Lond. Math. Soc., II. Ser., Vol. 28, 1983, pp. 184-192). | MR 703476 | Zbl 0522.22008

[B] A. Beauville, Variétés Köhlériennes dont la première classe de Chern est nulle (J. Differ. Geom., Vol. 18, 1983, pp. 755-782). | MR 730926 | Zbl 0537.53056

[BO] L. Bérard Bergery and T. Ochiai, On some Generalization of the Construction of Twistor Spaces, in Global Riemannian Geometry, edited by T. J. WILLMORE and N. J. HITCHIN, Ellis Horwood, Chichester, 1984. | MR 757205 | Zbl 0639.53042

[Be] M. Berger, Sur les groupes d'holonomie homogène des variétés à connexion affines et des variétés riemanniennes (Bull. Soc. Math. Fr., Vol. 83, 1955, pp. 279-330). | Numdam | MR 79806 | Zbl 0068.36002

[Bes] A. Besse, Einstein Manifolds (in preparation).

[Bo1] E. Bonan, Sur les G-structures de type quaternionien (Cah. Topologie Geom. Differ., Vol. 9, 1967, pp. 389-461). | Numdam | MR 233302 | Zbl 0171.20802

[Bo2] E. Bonan, Sur l'algèbre extérieure d'une variété presque hermitienne quaternionique (C. R. Acad. Sc. Paris, série I, Vol. 296, 1983, pp. 601-602). | MR 705171 | Zbl 0537.53045

[C] E. Calabi, Métriques Köhlériennes et fibrés holomorphes (Ann. Sc. Ec. Norm. Super., IV. Ser., Vol. 12, 1979, pp. 269-294). | Numdam | MR 543218 | Zbl 0431.53056

[D] S. K. Donaldson, Vector Bundles on the Flag Manifold and the Ward Correspondence (to appear). | MR 895150 | Zbl 0578.53023

[E] M. G. Eastwood, The Generalized Penrose-Ward Transform (Math. Proc. Camb. Phil. Soc., Vol. 97, 1985, pp. 165-187). | MR 764506 | Zbl 0581.32035

[Eh] C. Ehresmann, Sur la théorie des espaces fibrés (Colloq. Int. Top. Alg. C.N.R.S., Paris, 1947, pp. 3-35). | MR 35021 | Zbl 0039.39703

[F] H. D. Fegan, Conformally Invariant First Order Differential Operators (Q. J. Math., Oxf., II. Ser., Vol. 27, 1976, pp. 371-378). | MR 482879 | Zbl 0334.58016

[G] A. Gray, A Note on Manifolds Whose Holonomy is a Subgroup of Sp(n) Sp(1) (Mich. Math. J., Vol. 16, 1969, pp. 125-128). | MR 244913 | Zbl 0177.50001

[Gu] V. W. Guillemin, The Integrability Problem for G-structures (Trans. Amer. Math. Soc., Vol. 116, 1965, pp. 544-560). | MR 203626 | Zbl 0178.55702

[HKLR] N. J. Hitchin, A. Karlhede, U. Lindström and M. Roček, Algebraic Constructions of Hyperköhler Manifolds (in press).

[H] R. Howe, Remarks on Classical Invariant Theory, preprint. | MR 986027 | Zbl 0674.15021

[I] S. Ishihara, Quaternion Köhlerian Manifolds (J. Differ. Geom., Vol. 4, 1974, pp. 483-500). | MR 348687 | Zbl 0297.53014

[K] F. Kirwan, On the Topology of Hyperköhler Quotients, preprint.

[Ko] S. Kobayashi, Transformation Groups in Differential Geometry, Springer-Verlag, Berlin-Heidelberg-New York, 1972. | MR 355886 | Zbl 0246.53031

[KN] S. Kobayashi and K. Nagano, On Filtered Lie Algebras and Geometric Structures II (J. Math. Mech., Vol. 14, 1963, pp. 513-521). | MR 185042 | Zbl 0163.28103

[Kos] B. Kostant, A Formula for the Multiplicity of a Weight (Trans. Amer. Math. Soc., Vol. 93, 1959, pp. 53-73). | MR 109192 | Zbl 0131.27201

[Ku] R. S. Kulkarni, On the Principle of Uniformization (J. Differ. Geom., Vol. 13, 1978, pp. 109-138). | MR 520605 | Zbl 0381.53023

[L] P. Libermann, Sur le problème d'équivalence de certaines structures infinitésimales (Ann. Mat. Pura Appl., Vol. 36, 1954, pp. 27-120). | MR 66020 | Zbl 0056.15401

[M] S. Marchiafava, Sulle varietà a struttura quaternionale generalizzata (Rend. Mat., VI. Ser., Vol. 3, 1970, pp. 529-545). | MR 276892 | Zbl 0271.53038

[MR] S. Marchiafava and G. Romani, Sui fibrati con struttura quaternionale generalizzata (Ann. Mat. Pura Appl., IV. Ser., Vol. 107, 1976, pp. 131-157). | MR 402744 | Zbl 0356.55003

[Ma] E. Martinelli, Varietà a struttura quaternionale generalizzata (Atti Acad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat., Vol. 26, 1959, pp. 353-362). | MR 144288 | Zbl 0088.14401

[O] M. Obata, Affine Connections on Manifolds with Almost Complex, Quaternionic or Hermitian Structure (Jap. J. Math., New Ser., Vol. 26, 1956, pp. 43-79). | MR 95290 | Zbl 0089.17203

[Oc] T. Ochiai, Geometry Associated with Semisimple Flat Homogeneous Spaces (Trans. Amer. Math. Soc., Vol. 152, 1970, pp. 159-193). | MR 284936 | Zbl 0205.26004

[NN] A. Newlander and L. Nirenberg, Complex Analytic Coordinates in Almost Complex Manifolds (Ann. Math., II. Ser., Vol. 65, 1957, pp. 391-404). | MR 88770 | Zbl 0079.16102

[P] R. Penrose, Twistor Theory, Its Aims and Achievements, in Quantum Gravity, an Oxford Symposium, edited by C. J. ISHAM et al., Oxford University Press, 1975. | MR 1089906

[S1] S. M. Salamon, Quaternionic Manifolds (Symp. Math., Vol. 26, 1982, pp. 139-151). | MR 663029 | Zbl 0534.53030

[S2] S. Salamon, Quaternionic Köhler Manifolds (Invent. Math., Vol. 67, 1982, pp. 143-171). | MR 664330 | Zbl 0486.53048

[S3] S. M. Salamon, Quaternionic Structures and Twistor Space, in Global Riemannian Geometry, edited by T. J. WILLMORE and N. J. HITCHIN, Ellis Horwood, Chichester, 1984. | MR 757207 | Zbl 0616.53022

[S4] S. Salamon, Topics in Four-Dimensional Riemannian Geometry, in Geometry Seminar Luigi Bianchi (Lect. Notes in Math., 1022, Springer-Verlag, Berlin-Heidelberg - New York, 1983). | MR 728393 | Zbl 0532.53035

[So] A. Sommese, Quaternionic Manifolds (Math. Ann., Vol. 212, 1975, pp. 191-214). | MR 425827 | Zbl 0299.53023

[SS] I. M. Singer and S. Sternberg, The Infinite Groups of Lie and Cartan I. The Transitive Groups (J. Analyse Math., Vol. 15, 1965, pp. 1-114). | MR 217822 | Zbl 0277.58008

[Z] D. P. Zelobenko, Compact Lie Groups and their Representations, Translations of Mathematical Monographs 40 (Amer. Math. Soc., Providence, 1973). | MR 473098 | Zbl 0272.22006